Does fanapt make you gain alot of weight?
- 28 Jun 2012 by diaz1luv
- weight, fanapt
After takeing this medication i begin to start eating alot.. And everything i see i want to eat im not usually like this.. Can it b my medication
28 Jun 2012
Here's what I found (among others) hope this helps; "Diarrhea; dizziness; drowsiness; dry mouth; fatigue; nausea; stuffy nose; weight gain."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I marked the answer unsure because you said it does not list one of the side effects of weight gain or craving sugar. But, in the last line you sent ...
1 answer • 6 Jul 2010 •
well thanks you everyone I learned alot about neurontin and lyrica I weigh 128lbs and I am 5"4 I work for many years to keep my weight off I ...
2 answers • 1 Nov 2010 •
i was just perscribed saphris today 10mg 2xs a day i have been on prob every med there is for depression bipolar manic ect that there is also had ect ...
6 answers • 2 Feb 2011 •
I take 666mg 3 times a day but have not managed to stop drinking vodka but over the last month or so have gained alot of weight and wondered if the 2 ...
1 answer • 30 Apr 2012 •
like make you feel more upset or mad at everyone lets say that i had a problem controlling wat i do or say now im taking fanapt and it is harder to ...
1 answer • 17 Dec 2012 •